# SDR CALA990022

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Recepticle
- Part number: 2818973501
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE TOP FIVE ALIGNMENT PIN RECEPTICLES WORN.  REPLACED TOP FIVE ALIGNMENT PIN RECEPTICLES.
